My uncle skin has become very thin and e

Dear Doctor: My uncle skin has become very thin and even for a small scratch the skin is torn and his blood sugar levels are high. Like to know if you can treat the issues effectively - he is 73 yrs.?

  • 434 Days ago

Dear Patient: Hi,
Is he on blood thinner like aspirin etc. If so then skin becomes soft and bleed easily.
If any scratch occurs then anti platelet drugs and blood thinner drugs should be stopped.
In Ayurveda Aloe vera application is good, also anti septic.
Regards

This question has been answered by

Dr. Mahesh Sharma

Dr. Mahesh Sharma

Ayurveda Specialist

MD (Ayurveda)

Comments

Related Questions

suffering from depression and iratable bowle syndrome , there was a dog bite 2 years back vaccinations were taken late and i have developed serious complications now like my stomach is upset all the time , cant retain any food in body , fear of drin..?

  • 14 Days ago

My son 3yrs 10months old has severe cough with congestion and is running high fever for 3days. Have been giving antibiotics prescribed by doctor. What can I give him as earlier I have mostly given him homeopathic medicine.

  • 54 Days ago

I am having pain in my right knee since 1 year. Moreover past few months I started to track my Blood pressure and it is some what like between 160-140/65-80 my pulse rate is also on higher side almost 100 most of the time 100+. Please suggest.

  • 62 Days ago

Hello doctor i am suffering from ed & pe so please guide me a ayuervedic medicine course

  • 67 Days ago